# SDR UIEA2012062300277

- Difficulty date: June 23, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 68,384 hours, 20,808 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: JG1208AA02
- Part serial: AA02
- Condition: Intermittent
- Location: Fuel Qty
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT WING FUEL PANEL, RT MAIN FUEL QTY INDICATOR , DIGITS NOT LEGIBLE AND INTERMITTENT.  REPLACED LT WING, RT MAIN FUEL QTY INDICATOR WITH REPAIRED UNIT IAW AMM 28-21-13.
